The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (249 KB) | Metadata | Table of Contents | ZAA summary
Volume 22, Issue 1, 2003, pp. 215–228
DOI: 10.4171/ZAA/1141

Published online: 2003-03-31

On the Set of Reachable States in the Problem of Controllability of Rotating Timishenko Beams

Werner Krabs[1], Grigory M. Sklyar[2] and J. Wozniak[3]

(1) Technische Hochschule Darmstadt, Germany
(2) Szczecin University, Poland
(3) Szczecin University, Poland

This work continues the authors' previous investigation on the controllability problem of a slowly rotating Timoshenko beam. We obtain conditions of exact controllability under the assumption that the parameter g appearing in the model equation is rational. Our result rests on a generalization of the theorem by Ullrich on the Riesz basis property of exponential divided differences.

Keywords: Controllability, Timoshenko beam, divided differences

Krabs Werner, Sklyar Grigory M., Wozniak J.: On the Set of Reachable States in the Problem of Controllability of Rotating Timishenko Beams. Z. Anal. Anwend. 22 (2003), 215-228. doi: 10.4171/ZAA/1141